A female asked:
Disclaimer

1months after my ablation i came on my period heavy for about two hours and then it got light each day after is that ok?

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Call your MD: You need to call your treating MD and give him/her this question for follow up.
Answered on Jan 6, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old male asked:
Dr. David Adler
29 years experience Obstetrics and Gynecology
No: If you still have heavy menses 2 years after an endometrial ablation, this is considered a failure. It is important to understand that 15% of ablation ... Read More
4
4 thanks
A 29-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See below: These are symptoms that could be potentially serious. Yous should discuss these with your physician. He/she will thotoughly evaluate you and let you ... Read More
2
2 thanks
A female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Not normal: Most women don't have heavy bleeding or pain weeks after Novasure. You need to call your Ob/Gyn tomorrow. Best wishes!
A female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Uterine ablation: After a uterine ablation, the bleeding is usually much reduced, which is the reason for the ablation to be done. If the bleeding remains "heavy", see ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month